Previous |  Up |  Next


Title: Note on spectral theory of nonlinear operators: Extensions of some surjectivity theorems of Fučík and Nečas (English)
Author: Pacella, Filomena
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 34
Issue: 1
Year: 1984
Pages: 28-45
Category: math
MSC: 35J65
MSC: 47H12
MSC: 47H15
idZBL: Zbl 0546.47029
idMR: MR731978
DOI: 10.21136/CMJ.1984.101924
Date available: 2008-06-09T14:57:45Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] S. Fučík, Nečas J., Souček J., Souček V.: Spectral Analysis of nonlinear Operators.Springer Verlag. Berlin (1973). MR 0467421
Reference: [2] Canfora A.: La teoria del grado topologico per una classe di operatori non compatti in spazi di Hilbert.Ric. di Mat. vol. XXVIII, 109- 142 (1979). Zbl 0428.47033
Reference: [3] Pacella F.: Il grado topologico per operatori non compatti in spazi di Banach con il duale strettamente convesso.Ric. di Mat., vol. XXIX, 211-306 (1980). Zbl 0474.47030
Reference: [4] Nečas J.: Sur I'aternative de Fredholm pour les operateurs non-lineaires avec applications aux problèmes aux limites.Ann. Scuola Norm. Sup. Pisa, 23, 331-345 (1969). MR 0267430
Reference: [5] Fučík S.: Note on Fredholm alternative for nonlinear operators.Comment. Math. Univ. Carolinae, 72, 213-226 (1971). MR 0288641
Reference: [6] Nečas J.: Remark on the Fredholm alternative for nonlinear operators with application to nonlinear integral equations of generalized Hammerstein type.Comm. Math. Univ. Carolinae, 13, 109-120 (1972). MR 0305171
Reference: [7] Petryshyn W. V.: Nonlinear equations involving noncompact operators.Proc. Symp. Pure Math. Vol. 18, Part I, Nonlinear functional Analysis, Rhode Island (1970). Zbl 0232.47070, MR 0271789
Reference: [8] Adams R.: Sobolev spaces.Academic Press (1975). Zbl 0314.46030, MR 0450957
Reference: [9] Schechter M.: Principles of functional analysis.Academic Press New York (1971). Zbl 0211.14501, MR 0445263
Reference: [10] Pucci C., Talenti G.: Elliptic (second-order) Partial Differential Equations with Measurable Coefficients and Approximating Integral Equations.Advances in Mathematics, 19, 48-105 (1976). MR 0419989, 10.1016/0001-8708(76)90022-0
Reference: [11] Chicco M.: Solvability of the Dirichlet problem in $H\sp{2},\,\sp{p}(\Omega )$\ for a class of linear second order elliptic partial differential equations.Boll. U.M.I. (4), 374-387 (1971). MR 0298209


Files Size Format View
CzechMathJ_34-1984-1_5.pdf 1.662Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo